Side effects of long term male hormone therapy for prostrate cancer  are horrendous

The clinical term for male hormone therapy is the rather odious sounding Androgen Suppression or Deprivation Therapy.

An androgen is a hormone, such as testosterone, found in both the male and female population.

And hormones are identified as cancer promoters.

So it makes sense to medicate against them - if, of course, levels of testosterone are found to be high in the patient.

Now most patients diagnosed with protrate cancer are over 65 and in general would have low levels of testosterone.  It is generally well known that total testosterone levels fall dramatically from the age of 44.

 

So why are toxic male hormone therapy drugs administered to patients whose testosterone levels will have dropped significantly, when a simple blood test will give a more precise answer?

 

And the side efects?

"Well....mostly just hot flushes - you know,  the type menoapausal women get...that sort of thing...."

And for the first 12 months that is exactly what you do suffer from - doaens of times both day and night plus loss of libido, erectile dysfuntion and low general energy levels.

 

And then you notice a few other things happening and you begin to make your own enquiries, and this is what yiou find actully happens to you - in addition to the above.

Chemical castration - you read correctly!

Muscle wastage and strength

Osteoporosis - loss of bone density and prone to bone fractures

Changes in blood lipids

Insulin resistance

And according to recent research from a major US medical school - read Stanford - over 50% of long term users will suffer from Dementia.

 

See the full report above

 

And nobody tells you - you have to find this all out for yourself.